... prescribed to take. I now have a few new Dr's, and one told me to stop taking one med, which got me thinking of what else to stop taking with doctors approval, of course. I stopped taking singulair, omeprazole, allupurinol, and now lisinopril/hctz. I'm on day 3 of keeping track of my bp 3 times a day. He said if I feel fine without lisinopril, I can stop taking this as well. I have lost over past 4 years 45 pounds, which isn't a ton, and have increased exercise by walking daily. Is this going to be safe to stop taking? Just curious. I also have hypothyroidism and diabetes, and while I know I cannot stop taking these meds, I am concerned with the burden all medication will have on my kidneys. I am 59, female and 192 pounds. Thank you@
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2012 • 3 answers
Hydrochlorothiazide/Lisinopril - What would happen if you accedently took 2 of your bp meds with the
Posted 17 Aug 2013 • 1 answer
Posted 23 Mar 2014 • 1 answer
Posted 16 May 2014 • 1 answer
Posted 7 Sep 2015 • 1 answer